dear doctor,,,im a sexually active man but i have a problem for past 2 or 3 months...
after every intercourse or even masturbation,,, small red spots appear scattered on my glans penis and also my foreskin becomes red...the symptoms subside by itself and then reappear at any time and probably after intercourse or masturbation..
i have seen a dermatologist and he said that i may b suffering from herpes and put me on acyclovir for 3 weeks...i also applied ointment elocon on the spots and my glans penis....however after few days these spots again appear on my glans penis and i again visited the doc and he said that im fine and red spots may be due to my glands present on penis which gets active during intercourse...
however i would like to tell that 2 years back i had itching on my glans penis and it became inflammed and painful and my doctor said i have fungal infection...he even carried a test and it was +ve for fungal infection...i even got tested for syphillis n hiv antibodies thrice but they were -ve..
however now these red spots dont cause any itching or pain but im afraid as i dont know wat are they...these red spots appear immediately after intercourse or masturbation however i do use condoom now,,,these spots increase in size and subside after day or so...
please sir suggest me about wat are these actually and please prescribe a good medicine available in indian market
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.